# SDR AALA20021756

- Difficulty date: November 21, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT GIRT BAR SUPPORT BRACKET HAS CORROSION UNDER BRACKET ON CUSP AFT SERVICE DOOR.  INSTALLED DOUBLER PER 53-01-00 SRM PAGE 18.  (M)
